×

Found 108 Documents (Results 1–100)

100
MathJax

To the theory of two-point boundary value problems for second-order differential equations. (English. Russian original) Zbl 1006.34015

Differ. Equations 35, No. 10, 1391-1401 (1999); translation from Differ. Uravn. 35, No. 10, 1372-1381 (1999).
MSC:  34B15
PDF BibTeX XML Cite

A method for solving a nonlinear self-adjoint spectral problem for a second order ordinary differential equation with nonlocal boundary conditions. (English. Russian original) Zbl 0947.65093

Differ. Equations 35, No. 2, 205-210 (1999); translation from Differ. Uravn. 35, No. 2, 206-211 (1999).
MSC:  65L15 34L15
PDF BibTeX XML Cite

Vector additive schemes for second-order evolution equations. (English. Russian original) Zbl 0951.65081

Differ. Equations 34, No. 12, 1673-1681 (1998); translation from Differ. Uravn. 34, No. 12, 1666-1674 (1998).
PDF BibTeX XML Cite

On the convergence, uniform with respect to a small parameter, of monotone three-point finite-difference approximations. (English. Russian original) Zbl 0966.76059

Differ. Equations 34, No. 7, 921-929 (1998); translation from Differ. Uravn. 34, No. 7, 921-928 (1998).
PDF BibTeX XML Cite

Positive solutions of quasilinear second-order differential equations with singular nonlinearities. (English. Russian original) Zbl 0885.34008

Differ. Equations 32, No. 12, 1630-1637 (1996); translation from Differ. Uravn. 32, No. 12, 1623-1629 (1996).
MSC:  34A34 34C11
PDF BibTeX XML Cite

Parabolic equations without the Cauchy boundary condition and problems on control over diffusion processes. I. (English. Russian original) Zbl 0855.35050

Differ. Equations 30, No. 10, 1606-1617 (1994); translation from Differ. Uravn. 30, No. 10, 1738-1749 (1994).
MSC:  35K10 35R60 60H15
PDF BibTeX XML Cite

Asymptotic estimates of solutions to boundary value problems for differential equations with operator coefficients. (English. Russian original) Zbl 0823.47041

Differ. Equations 30, No. 3, 496-498 (1994); translation from Differ. Uravn. 30, No. 3, 534-536 (1994).
MSC:  47E05 34G10
PDF BibTeX XML Cite

Stability of additive difference schemes with respect to boundary data. (English. Russian original) Zbl 0823.65086

Differ. Equations 30, No. 3, 445-451 (1994); translation from Differ. Uravn. 30, No. 3, 480-487 (1994).
MSC:  65M12 65M06 35K15
PDF BibTeX XML Cite

FD-schemes of arbitrary-order accuracy (uniform with respect to \(\epsilon\)) for singularly perturbed systems of ordinary second-order differential equations with piecewise smooth coefficients. (English. Russian original) Zbl 0823.65077

Differ. Equations 30, No. 2, 267-275 (1994); translation from Differ. Uravn. 30, No. 2, 292-301 (1994).
PDF BibTeX XML Cite

Determination of the evolution of a parameter in an abstract parabolic equation. (English. Russian original) Zbl 0766.35080

Differ. Equations 27, No. 1, 91-96 (1991); translation from Differ. Uravn. 27, No. 1, 114-120 (1991).
Reviewer: P.Stefanov (Sofia)
MSC:  35R30 34G10 35K20
PDF BibTeX XML Cite

Rate of convergence of the Bubnov-Galerkin method for hyperbolic equations. (English. Russian original) Zbl 0702.65057

Differ. Equations 26, No. 2, 251-258 (1990); translation from Differ. Uravn. 26, No. 2, 323-333 (1990).
PDF BibTeX XML Cite

On unconditional basis property on a closed interval of systems of eigen- and adjoint functions of a second order operator with discontinuous coefficients. (English. Russian original) Zbl 0712.34090

Differ. Equations 23, No. 6, 626-635 (1987); translation from Differ. Uravn. 23, No. 6, 941-952 (1987).
MSC:  34L05 42C30
PDF BibTeX XML Cite

Uniform asymptotic expansions of solutions of second-order differential equations with two turning points and a complex spectral parameter. (English. Russian original) Zbl 0668.34057

Differ. Equations 23, No. 6, 684-689 (1987); translation from Differ. Uravn. 23, No. 6, 1014-1020 (1987).
Reviewer: J.H.Tian
MSC:  34E05 34E20
PDF BibTeX XML Cite

On a discrete spectrum of a problem connected with the wave propagation in an inhomogeneous medium with viscous friction. (English. Russian original) Zbl 0668.34026

Differ. Equations 23, No. 9, 1054-1058 (1987); translation from Differ. Uravn. 23, No. 9, 1533-1538 (1987).
Reviewer: J.H.Tian
MSC:  34L99
PDF BibTeX XML Cite

Necessary and sufficient conditions for the eigenvectors and associated vectors of discontinuous second order operators to be Riesz bases. (English. Russian original) Zbl 0619.34027

Differ. Equations 22, 1409-1419 (1986); translation from Differ. Uravn. 22, No. 12, 2059-2071 (1986).
Reviewer: R.Kodnar
MSC:  34L99
PDF BibTeX XML Cite

Boundary-value problem for a system of ordinary differential equations encountered in biochemistry. (English. Russian original) Zbl 0609.34018

Differ. Equations 21, 491-498 (1985); translation from Differ. Uravn. 21, No. 5, 739-747 (1985).
Reviewer: G.Aniculăesei
MSC:  34B10
PDF BibTeX XML Cite

Mixed problem concerning the diffraction of radiation from a horizontal magnetic dipole at a disk and an aperture in a plane screen in a nonuniform medium. (English. Russian original) Zbl 0608.35059

Differ. Equations 21, 562-568 (1985); translation from Differ. Uravn. 21, No. 5, 825-831 (1985).
Reviewer: M.Schneider
PDF BibTeX XML Cite

Theorems concerning the sign of the derivative for a second-order elliptic equation. (English. Russian original) Zbl 0599.35075

Differ. Equations 20, 485-494 (1984); translation from Differ. Uravn. 20, No. 4, 641-652 (1984).
Reviewer: G.Jaiani
MSC:  35J70 35B99 35K65
PDF BibTeX XML Cite

Solution of a mixed problem concerning the diffraction of radiation from a vertical dipole by a circular aperture in a plane screen in the presence of a circular disk coaxial with the aperture. (English. Russian original) Zbl 0592.35033

Differ. Equations 20, 730-735 (1984); translation from Differ. Uravn. 20, No. 6, 1006-1012 (1984).
Reviewer: A.B.Borisov
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification